Periodic Solution and Stability Behavior for Nonlinear Oscillator Having a Cubic Nonlinearity Time-Delayed
The current paper investigates the dynamics of the dissipative system with a cubic nonlinear time-delayed of the type of the damping Duffing equation. A coupling between the method of the multiple scales and the homotopy perturbation has been utilized to study the complicated dynamic problem. Through this approach, a cubic nonlinear amplitude equation resulted in at the first-order of perturbation; meanwhile, a quintic equation appears at the second-order of perturbation. These equations are combined into one nonlinear quintic Landau equation. The polar form solution is used, and linearized stability configuration is applied to the nonlinear amplitude equation. Also, a second-order approximate solution is achieved. The numerical illustrations showed that the damping, delay coefficient, and time delay play dual roles in the stability behavior. In addition, the nonlinear coefficient plays a destabilizing influence.
- Sheu, M. Ismail, E. Sanchez-Sinencio, and T.H. Wu, “Microsystems Technology for Multimedia Applications: An introduction”, New Jerstey:IEEE Press, 1995.
- Kruthika H.A., Mahindrakar, A. D. and Pasumarthy, R. “Stability Analysis of Nonlinear Time–Delayed Systems with Application to Biological Models”, Int. J. Appl. Math. Comput. Sci., 27, No. 1, pp. 91–103, 2017.
- Shakeri, F. and Dehghan, M. “Solution of delay differential equations via a homotopy perturbation method”, Mathematical and Computer Modelling, 48, no. 3-4, pp. 486–498, 2008.
- Wu, Z.-K. “Solution of the enso delayed oscillator with homotopy analysis method,” Journal of Hydrodynamics, 21, no. 1, (),pp. 131–135,2009.
- Alomari, A. K. ,Noorani, M. S. and Nazar, R. “Solution of delay differential equation by means of homotopy analysis method”, Acta Applicandae Mathematicae, vol. 108, no. 2, ,pp. 395–412, 2009.
- Olvera, D., Elías-Zúñiga, A., López de Lacalle, L. N. and Rodríguez, C. A.,” Approximate Solutions of Delay Differential Equations with Constant and Variable Coefficients by the Enhanced Multistage Homotopy Perturbation Method”, Abstract and Applied Analysis, Article ID 382475, pp.1-12, 2015.
- El-Dib, Y.O, “Homotopy Perturbation for Excited Nonlinear Equations”, Science and Engineering Applications, Vol. 2(1), pp 96-108, 2017.
- El-Dib, Y.O., “Multiple scales homotopy perturbation method for nonlinear oscillators”, Nonlinear Sci. Lett. A, Vol.8, No.4, pp. 352-364, 2017.
- Papy, “Topologieals grundlage des analysis-unterrichts Vandenholck and Ruprecht”, Göttingen, Germany,1970.
- He, J.H., “Homotopy Perturbation Technique”, Computational Methods in Applied Mechanics and Engineering, 178, pp. 257-262, 1999.
- He, J.H., “Homotopy Perturbation Method: a new nonlinear analytical technique”, Applied Mathematics and Computation, 135, pp. 73–79, 2003.
- He, J.H., “Homotopy Perturbation method and homotopy analysis method”, Applied Mathematics and Computation,vol. 156, pp.527–539, 2004.
- He, J.H., “New interpretation of homotopy perturbation method”, International Journal of Modern Physics B, vol. 20,pp. 2561–2568, 2006.
- Liao ,S.J. and Chwang,A.T, “Application of homotopy analysis method in nonlinear oscillations”, ASME J. Appl. Mech., 65 , pp. 914–922, 1998.
- He, J.H.,” Homotopy Perturbation Method with an Auxiliary Term”, Abstract and Applied Analysis, 2012, Article Number 857612.
- He, J H, “New interpretation of homotopy perturbation method”, J. Mod. Phys. B 20, pp. 2561-2568, 2006.
- He, J. H, “Some asymptotic methods for strongly nonlinear equations”, J. Mod. Phys. B.20, pp. 1141-1199, 2006.
- He, J. H, “An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering”, . J. Mod. Phys. B.22, pp.3487-3578, 2008.
- Wang S.Q. and He, J H, “Nonlinear oscillator with discontinuity by parameter-expansion Method”, Chaos Soliton. Fract. 35, pp.688-691,2008.
- L Xu,L “Application of He's parameter-expansion method to an oscillation of a mass attached to a stretched elastic wire”, Lett. A368, pp. 259-262,2007.
- Shou, D H and He, J H, “Application of Parameter-expanding Method to Strongly Nonlinear Oscillators” , Int. J. Nonlin. Sci. Num. 8, no 1, pp.121-124,
- He, J.H., “Homotopy perturbation method with two expanding parameters”, Indian Journal of Physics, 88(2), pp. 193-196, 2014.
- Adamu, Y. and Ogenyi, P.,” The parameterized homotopy perturbation method”, Nonlinear Sci. Lett. A, Vol. 8(2), pp. 240-243, 2017.
- Nayfeh, A. H. and Mook, D. T. “Nonlinear Oscillations”, Wiely-Interscience, New York.
- Nayfeh, A. H. “Problems in Perturbation”. Second Edition, Wiley, New York.
Copyright (c) 2018 Yusry Osman El-Dib
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Author(s) retains full copyright of their article and grants non-exclusive publishing right to International Annals of Science and its publisher “AIJR (India)”. Author(s) can archive pre-print, post-print and published version/PDF to any open access, institutional repository, social media or personal website provided that Published source must be acknowledged with citation and link to publisher version.
Click here for more information on Copyright policy
Click here for more information on Licensing policy